Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone on Abilify?

Posted by on Apr. 3, 2014 at 2:26 PM
  • 7 Replies

I have started getting twitches from it and my doctor doesn't seem all too concerned. He also has given me a higher dose for night for sleeping.

I'm working with my insurance company to find a new doc but due to the big insurance change that happen with our insurance not many want to take our insurance.

I've been on it 8 months and have been self weaning myself for the last few days and find the twitching less on days I don't take it.

by on Apr. 3, 2014 at 2:26 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
Anonymous
by Anonymous 1 on Apr. 3, 2014 at 2:27 PM

what medicine are you on?

Anonymous
by Anonymous 1 on Apr. 3, 2014 at 2:27 PM

nope never heard of it..bump for you

Anonymous
by Anonymous 2 on Apr. 3, 2014 at 2:29 PM

Look into Tardive Dyskinesia. It's a side effect caused by a lot of antipsychotic type meds. 

Momof2Stepof3
by Ruby Member on Apr. 3, 2014 at 2:30 PM

Abilily and a few others.

Quoting Anonymous:

what medicine are you on?


Anonymous
by Anonymous 1 on Apr. 3, 2014 at 2:50 PM

bump

Anonymous
by Anonymous 1 on Apr. 3, 2014 at 2:51 PM

bump

AZHOTMOM
by on Apr. 3, 2014 at 2:55 PM

My brother took it and it gave him horrible twitching. They took him off of it all together. He now takes another medicine and the tremors/twitching has stopped.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)